| Model Number |
0998-00-0800-53 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during clinical use the cardiosave intra-aortic balloon pump (iabp) malfunctioned.Waveforms and ecg were reported to be blurred.No harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse was not able to reproduce the customer's stated issue.This is the second call with the same issue.The fse replaced the display assembly for precautionary purposes.Functionality was tested without any failures or issues.Safety, calibration, and functionality checks to factory specifications.
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.